# SDR CALA2015090300726

- Difficulty date: August 31, 2015
- Submitted: September 3, 2015
- Operation: Air carrier
- Aircraft: N29907
- Make and model: Boeing 787-8
- Aircraft serial: 34830
- Aircraft time: 9,667 hours, 1,126 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE DOOR 2L INOPERATIVE.  SECURED PLUG ON LIGHT ASSEMBLY.  SYS CHECKED GOOD IAW 33-51-00-0 0C-320A-A.
